MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATION

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATION
Model Number NEUROSTAR 3.0
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Emotional Changes (1831); Headache (1880); Pain (1994); Twitching (2172); Anxiety (2328); Irritability (2421); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The medwatch report included the patient name and contact information enabling neuronetics to follow up with the patient and the provider.Patient's phq-9 depression score improved after the 36 treatments.The provider could not corroborate all the allegations made by the patient.Patient record included discomfort and numbness in the right forearm which went away.There is no evidence to determine if the patient's health complaints are due to tms treatment or a progression of other mental health issues (severe gad, bipolar ii and/or borderline personality disorder) which are not currently cleared for tms treatment.
 
Event or Problem Description
Neuronetics received medwatch (mw) 5162644 from fda via email on december 9, 2024.In the mw a female patient alleges emotional changes after receiving neurostar tms treatment.These emotional changes include paranoia, anxiety, and feeling of annoyance and anger all the time.She also alleges feeling of "bugs crawling on her skin", constant headaches and painful right hand and forearm.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATION
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key21081607
Report Number3004824012-2025-00001
Device Sequence Number8333834
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUVELITY; B12; BENADRYL; CYMBALTA; IRON; METFORMIN; TOPROL XL; TYLENOL
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian, White